This is the first time I've had strep, my 3rd round of antibiotics to kill it, chest pain, bloody nose, fatigue, and a terrible rash?

Strep and rash. Are you under medical care? This is potentially serious. Was the strep infection in your throat? Did you have rash at first or after antibiotic. Strep can be the cause of rheumatic fever, which can affect your heart. The chest pain is not typical of strep infection of the throat. You need to be re-evaluated by your doctor. Call asap. The rash may be from infection or allergy antibiotic.
Work up needed. At this point would recommend further work up, given the fact that your symptoms are no longer matching typical symptoms of Strep tonsillitis. Among other tests would recommend CBC with differential, a chest X-Ray, inflammatory markers, mono spot and HIV status if sexually active.

Related Questions

Have strep, no sore throat, rash, fatigue, cough, chest pain, had a bloody nose, 3rd round of antibiotics terrible headache, not allergic reaction

Work up needed. At this point would recommend further work up, given the fact that your symptoms are no longer matching typical symptoms of Strep tonsillitis. Among other tests would recommend CBC with differential, a chest X-Ray, inflammatory markers, mono spot and HIV status if sexually active.
May not be strep. If you never had a sore throat, you are a "carrier" This means that you "carry" carry strep without being infected. You will test positive for strep even if you are well. This carrier state can be treated specifically. If you have done 3 rounds of antibiotics, and remain ill, you likely have a virus. Viruses do not respond to antibiotics - and run their course. Re- check New or worsening symptoms.